(3.229.117.123)
Users online: 1445    [ij] [ij] [ij] 
Email id
 

International Journal of Fuzzy Mathematical Archive
Year 2017, Volume-14, Issue-1 (January-June)
Print ISSN : 2320-3242
Online ISSN : 2320-3250

Table of contents

Solving Critical Path Problem using Triangular Intuitionistic Fuzzy Number
G. Sudha, R. Sophia Porchelvi, K. Gnanaselvi

A Study on Bidiagonal Type-2 Triangular Fuzzy Matrices
K. Latha, K. Thiripurasundari, P. Sivasakthi

A Report on Studies in Private Engineering Colleges Using Fuzzy Cognitive Map (FCM)
M. Mohamed Salih Mukthar

Hyers Type Fuzzy Stability of a Radical Reciprocal Quadratic Functional Equation Originating from Three Dimensional Pythagorean Means
M. Arunkumar, E. Sathya

A Study on North East Corner Method in Transportation Problem of Operations Research and using of Object Oriented Programming Model
R. Palaniyappa

Intuitionistic Fuzzy Sets and its Applications in Medical Diagnosis
A. Edward Samuel, S. Rajakumar

Fuzzy Colouring of Interval-Valued Fuzzy Graph
K. Kalaiarasi, R. Divya

Coloring of Regular and Strong Arcs Fuzzy Graphs
K. Kalaiarasi, L. Mahalakshmi

On Statistical Hypothesis Testing Based on Interval Type-2 Hexagonal Fuzzy Numbers
A. Hari Ganesh, N. Jaimaruthi

Equitable Regular Total Semi-μ Strong (Weak) Edge Domination in Intuitionistic Fuzzy Graph
P.J. Jayalakshmi, C.V.R. Harinarayanan, R. Muthuraj

Perfect Domination in Constant Intuitionistic Fuzzy Graph of Degree (ki, kj)
S. Revathi, C.V.R. Harinarayanan, R. Muthuraj

On Fuzzy e*-Open Sets and Fuzzy (D, S)*-Sets
M. Palanisamy, A. Vadivel

A New Approach on Multiple Attribute Decision Making with Interval-Valued Knowledge Measure
M. Maragatham, P. Lakshmi Gayathri

Neutrosophic Refined Sets in Medical Diagnosis
A. Edward Samuel, R. Narmadhagnanam

A New Distance and Ranking Method for Triangular Fuzzy Numbers
S. Yahya Mohamed, N. Karthikeyan

A New Approach for Type-2 Fuzzy Shortest Path Problem Based on Statistical Beta Distribution
R. Sathya, R. Mala

A Novel Approach for Finding Shortest Path in Intuitionistic Fuzzy Network
G. Sudha, R. Sophia Porchelvi, S. Vishnupriya

Uniform Integrability for Fuzzy Random Variables
J. Joseline Manora, R. Deepa

Matching in Fuzzy Labeling Graph
S. Yahya Mohamad, S. Suganthi

Application of Fuzzy Matrices in Medical Diagnosis
Thangaraj Beaula, Mallika

Top

║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
575,063,542 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.